# SDR CALA2023050801414

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 77,560 hours, 33,496 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D522290260451
- Condition: Cracked
- Location: L Emer Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH EMER. EXIT ESCAPE HATCH LH LOAD LIMITING FROFIL CRACKED AT FA STENER HOLES. REMOVED ANGLE LH EMER. EXIT ESCAPE HATCH, RECIVED NEW ANGLE, INS TALLED NEW ANGLE P/N D522290260451, BTCH 0004060884 IAW SRM 51-4 2-11 EMP: V934337 WC: 56340 STA: ST ENG BFM
